MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11607704
Medical Device Problem Codes Stretched (1601); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information requested but not provided.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that the silicone section of a 3 port iv administration set ballooned while in the an alaris infusion pump channel.There was no harm to patient.
 
Additional Manufacturer Narrative
Additional information provided: d.10, & h.6.(device code).The customer¿s report of ballooning was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection of the set noted deformation at the top of the silicone pump segment.No other anomalies or evidence of damage were observed upon initial visual inspection.Examination under magnification of the silicone tubing segment walls were found to be concentric.Functional and pressure testing resulted in no ballooning in any clamped testing but has been replicated in unclamped testing when the tubing had been visually observed to be compromised.The root cause for the source of the excessive pressure is unknown.
 
Event or Problem Description
It was reported that the silicone section of a (3) port iv administration set "ballooned", while in the alaris infusion pump channel.It was further confirmed that there was no patient harm or impact as a result of this event.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9319501
Report Number9616066-2019-03287
Device Sequence Number2131236
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11607704
Device Catalogue Number11607704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1